Alert archive / Illinois / Flash Flood Watches in 2006

Flash Flood Watch 2, NWS Lincoln, IL

April 7, 200612 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Apr 7, 2006, 3:55 AM CDT for 12 counties in Illinois. It took effect at Apr 7, 2006, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 3:55 AM CDT (08:55 UTC)
In effect from
Apr 7, 2006, 12:00 PM CDT
Expired
Apr 7, 2006, 6:31 PM CDT
In force
7 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Moultrie County, IL, Richland County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
463 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KILX 070855
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
355 AM CDT FRI APR 7 2006

...MORE STORMS COULD CAUSE FLASH FLOODING IN EAST CENTRAL ILLINOIS FRIDAY
AFTERNOON AND EVENING...

.ANOTHER ROUND OF RAIN AND THUNDERSTORMS IS EXPECTED TO DEVELOP
FRIDAY AFTERNOON AS A FRONT DRIFTS SOUTH THROUGH CENTRAL
ILLINOIS. MOST OF THE RAIN WILL HOLD OFF UNTIL THE AFTERNOON. DUE
TO THE ANTICIPATED STORM MOTION BEING PARALLEL RELATIVE TO THE
FRONT...TRAINING OF STORMS MAY CREATE FLASH FLOODING. AN INCH OR
TWO OF ADDITIONAL RAINFALL ON ALREADY SATURATED GROUND WILL
RAPIDLY RUNOFF INTO DITCHES AND STREAMS. THE MAIN TIMES FOR
FLOODING POTENTIAL WILL BE FROM NOON TO MIDNIGHT...WITH THE BEST
CHANCES OF HEAVIER RAIN FROM 3 PM TO 9 PM. THE MAIN AREAS FOR
FLOODING POTENTIAL WILL BE SOUTH OF A LINE FROM SHELBYVILLE TO
SULLIVAN TO PARIS.

ILZ054-056-057-061>063-066>068-071>073-071700-
/O.NEW.KILX.FF.A.0002.060407T1700Z-060408T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOULTRIE-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
355 AM CDT FRI APR 7 2006

...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST 
  CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...MOULTRIE AND SHELBY IN 
  EAST CENTRAL ILLINOIS...CLARK...COLES...CUMBERLAND AND EDGAR 
  IN SOUTHEAST ILLINOIS...CLAY...CRAWFORD...EFFINGHAM...JASPER...
  LAWRENCE AND RICHLAND.

* FROM NOON CDT TODAY THROUGH THIS EVENING

* ALREADY SATURATED GROUND WILL BE HIT WITH ANOTHER ROUND OF
  THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THE MAIN AREA OF
  CONCERN FOR FLASH FLOODING...WILL BE SOUTH OF A LINE FROM
  SHELBYVILLE... TO SULLIVAN... TO PARIS. THE MAIN TIME FRAME WILL
  BE FROM 3 PM TO 9 PM. DITCHES AND STREAMS THAT ARE NEARLY FULL
  OF WATER...MAY SEE AN ADDITIONAL ONE TO TWO INCHES OF RAIN. THIS
  WILL SET THE STAGE FOR FLASH FLOODING.

* LOW LYING ROADS AND AREAS NEAR STREAMS WILL BE THE PRIMARY AREA
  WHERE FLASH FLOODING IS EXPECTED. SOME URBAN FLOODING IS ALSO
  POSSIBLE WHERE RAINFALL RATES REACH AN INCH AN HOUR.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHIMON/HARDIMAN
2 follow-up statements
000 
WGUS63 KILX 071659
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT FRI APR 7 2006

...MORE STORMS COULD CAUSE FLASH FLOODING IN EAST CENTRAL
ILLINOIS FRIDAY AFTERNOON AND EVENING...

.ANOTHER ROUND OF RAIN AND THUNDERSTORMS IS EXPECTED TO DEVELOP
FRIDAY AFTERNOON AS A FRONT DRIFTS SOUTH THROUGH CENTRAL
ILLINOIS. MOST OF THE RAIN WILL HOLD OFF UNTIL THE AFTERNOON. DUE
TO THE ANTICIPATED STORM MOTION BEING PARALLEL RELATIVE TO THE
FRONT...TRAINING OF STORMS MAY CREATE FLASH FLOODING. AN INCH OR
TWO OF ADDITIONAL RAINFALL ON ALREADY SATURATED GROUND WILL
RAPIDLY RUNOFF INTO DITCHES AND STREAMS. THE MAIN TIMES FOR
FLOODING POTENTIAL WILL BE FROM NOON TO MIDNIGHT...WITH THE BEST
CHANCES OF HEAVIER RAIN FROM 3 PM TO 9 PM. THE MAIN AREAS FOR
FLOODING POTENTIAL WILL BE SOUTH OF A LINE FROM SHELBYVILLE TO
SULLIVAN TO PARIS.

ILZ054-056-057-061>063-066>068-071>073-080100-
/O.CON.KILX.FF.A.0002.060407T1700Z-060408T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOULTRIE-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
1159 AM CDT FRI APR 7 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...MOULTRIE AND SHELBY IN EAST CENTRAL 
  ILLINOIS...CLARK...COLES...CUMBERLAND AND EDGAR IN SOUTHEAST 
  ILLINOIS...CLAY...CRAWFORD...EFFINGHAM...JASPER...LAWRENCE AND 
  RICHLAND.

* THROUGH THIS EVENING

* ALREADY SATURATED GROUND WILL BE HIT WITH ANOTHER ROUND OF 
  THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THE MAIN AREA OF 
  CONCERN FOR FLASH FLOODING...WILL BE SOUTH OF A LINE FROM 
  SHELBYVILLE... TO SULLIVAN... TO PARIS. THE MAIN TIME FRAME 
  WILL BE FROM 3 PM TO 9 PM. DITCHES AND STREAMS THAT ARE NEARLY 
  FULL OF WATER...MAY SEE AN ADDITIONAL ONE TO TWO INCHES OF 
  RAIN. THIS WILL SET THE STAGE FOR FLASH FLOODING. 

* LOW LYING ROADS AND AREAS NEAR STREAMS WILL BE THE PRIMARY 
  AREA WHERE FLASH FLOODING IS EXPECTED. SOME URBAN FLOODING IS 
  ALSO POSSIBLE WHERE RAINFALL RATES REACH AN INCH AN HOUR. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

HJS
000 
WGUS63 KILX 072331
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT FRI APR 7 2006


ILZ054-056-057-061>063-066>068-071>073-080045-
/O.CAN.KILX.FF.A.0002.000000T0000Z-060408T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOULTRIE-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
631 PM CDT FRI APR 7 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST
CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED. THE
MAIN LINE OF STORMS REMAINED JUST TO THE SOUTH OF THE WATCH
AREA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

ISOLATED STORMS MAY STILL AFFECT THE AREA THIS EVENING...BUT NO
FLASH FLOODING IS EXPECTED.

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Apr 7, 3:50 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 7, 3:50 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT FRI APR 7 2006

.DISCUSSION...
SEVERE WEATHER THREAT WITH FOCUS ON LARGE HAIL... AND POSSIBLE FLASH
FLOOD ISSUES IN SOUTHEAST CWA THIS AFTERNOON.

SHORT TERM...TODAY THROUGH MONDAY...
SURFACE AND UPPER AIR ANALYSIS PLACES VERTICALLY STACKED SFC/UPPER
LOW OVER SOUTHEASTERN NEBRASKA EARLY THIS MORNING... WITH LARGE DRY
SLOT IMPINGING ON THE MISSISSIPPI RIVER.  AT THE SURFACE... A
WEAKENING WARM FRONT IS DRAPED ROUGHLY FROM KOTM-KPIA-KMTO-KLWV.
HOWEVER... AS SFC HIGH OVER THE CANADIAN PRAIRIES PRESSES
SOUTHWARD... BAROCLINIC ZONE THROUGH CENTRAL IOWA AND FAR NORTHERN
ILLINOIS CONTINUES TO STRENGTHEN.  THIS SHARPENING BOUNDARY WILL
SLIDE SOUTHWARD TODAY ACTING AS A FOCUS FOR ANOTHER ROUND OF
CONVECTION AS STRONG STORM SYSTEM OVER NEBRASKA DIVES
SOUTHEASTWARD.

WITH STRONG DRY SLOT MOVING IN THIS MORNING... MANY AREAS EXCEPT FOR
THE FAR NORTHERN CWA WILL SEE SOME CLEARING BEFORE THE FRONT COMES
THROUGH.  THIS WILL BE MOST PRONOUNCED IN THE SOUTHEAST CWA.
FORECAST SOUNDINGS INDICATE IMPRESSIVE INSTABILITY WILL BUILD UP IN
THIS AREA BY THE AFTERNOON... WITH CAPES ON THE ORDER OF 2500-3000
J/KG FOCUSED SOUTH OF I-70... AND TOTAL TOTALS OF 60-64.  DEEP LAYER
/0-6KM/ SHEAR OF 50-60 KTS IS MOSTLY UNIDIRECTIONAL ... WHICH SHOULD
PROMOTE THE DEVELOPMENT OF LINE SEGMENTS WITH POSSIBLE EMBEDDED
SUPERCELLS.  LOW LEVEL SHEAR VALUES WILL BE LESS IMPRESSIVE THAN
WHAT WE HAVE BECOME ACCUSTOMED TO... MAINLY DUE TO THE FACT THAT THE
UPPER LOW IS PASSING WELL TO OUR SOUTH... LEAVING OUR AREA IN A
STRONG DEFORMATION REGION ALOFT.  LACK OF STRONG LOWEST-LEVEL SHEAR
SHOULD MITIGATE TORNADO THREAT... AS WELL RATHER HIGH LCLS WITH DRY
AIR ALOFT.  FORECAST SOUNDINGS MAY BE UNDERESTIMATING BOUNDARY LAYER
MOISTURE A LITTLE... BUT DRY PUNCH ALOFT AND MARGINALLY DRY BL WILL
INCREASE MICROBURST POTENTIAL DESPITE RELATIVELY LIGHT WINDS BELOW
700 MB.

ETA FORECAST SOUNDINGS INDICATE VERY STEEP LOW AND MID LEVEL LAPSE
RATES... WITH A VERY WIDE CAPE PROFILE PROMOTING STRONG UPDRAFTS.
THIS... COMBINED WITH WBZ HEIGHTS AOA 7800 FT... AND STEEP LAPSE
RATES IN THE -10 TO -30C PREFERRED HAIL GROWTH ZONE... ALL POINT TO
THE POTENTIAL FOR LARGE HAIL IN STORMS THIS AFTERNOON ACROSS THE
SOUTHEAST.

IT APPEARS THAT SFC-BASED CONVECTION WILL INITIATE SOUTH OF THE
FRONT THIS AFTERNOON BETWEEN 1PM-4PM NEAR THE I-72 CORRIDOR.  VERY
WEAK CIN WILL EXIST ESPECIALLY SOUTH OF I-70... WITH THE ONLY
NOTABLE INVERSION BEING THE ELEVATED NOCTURNAL BOUNDARY LAYER WHICH
SHOULD MIX OUT EARLY THIS AFTERNOON.  THIS MAY ALLOW FOR WIDESPREAD
THUNDERSTORM DEVELOPMENT ACROSS THE SOUTHEAST WELL AHEAD OF THE MAIN
FRONTAL FORCING.  STORM MOTION WILL LIKELY BE PARALLEL TO THE
FRONT... AS THE FRONT SLIDES SOUTHWARD... LIKELY RESULTING IN PRECIP
TRAINING ISSUES.  1 AND 3-HR FLASH FLOOD GUIDANCE VALUES ACROSS THE
SOUTHEAST ARE BELOW 1 INCH IN MANY PLACES... AS SOME LOCATIONS HAVE
PICKED UP 1-3 INCHES OF RAIN OVER THE PAST 24 HOURS.  STREAMS ARE
ALREADY RUNNING HIGH... AND ROADSIDE DITCHES IN MANY SPOTS ARE
NEARLY FILLED WITH WATER.  WITH THE AFOREMENTIONED DRY AIR IN
PLACE... PWAT VALUES ARE ONLY A MODEST 1-1.30 INCHES.  HOWEVER...
CONSIDERING THE ANTECEDENT CONDITIONS IN THE AREA... WITH THE
TRAINING POTENTIAL... WE WILL ISSUE A FLASH FLOOD WATCH FOR THIS
AREA FOR THE AFTERNOON AND EVENING HOURS.

ONCE WE ARE THROUGH WITH ALL THAT... FRONT WILL SLIDE SOUTHWARD
OVERNIGHT... WITH CLEARING SKIES BY SATURDAY AND MUCH COOLER TEMPS.
COULD SEE SOME CU REDEVELOPMENT IN SE SATURDAY AFTERNOON WITH CAA
ALOFT AND PLENTY OF NEAR-SFC MOISTURE WITH RAINFALL.  ALSO... IT
COULD GET QUITE GUSTY BEHIND THE FRONT FRI NIGHT AND EARLY
SATURDAY... WITH BUFKIT MOMENTUM XFER INDICATING 30-35 KT GUSTS.
HOWEVER... HIGHEST PRESSURE RISES BEHIND THE FRONT WILL BE FOCUSED
TO OUR WEST... SO IT DOES NOT LOOK LIKE WIND ADVISORY CRITERIA WILL
BE MET AT THIS TIME.

HIGH PRESSURE REMAINS IN CONTROL THROUGH THE BEGINNING OF NEXT
WEEK... WITH TEMPERATURES CLIMBING ABOVE NORMAL BY MONDAY AS HIGH
PRESSURE DRIFTS EAST OF THE REGION.

LONG TERM...TUESDAY THROUGH THURSDAY...
BROAD RIDGING PATTERN LATE THIS WEEK EVENTUALLY FLATTENS OUT AND
BECOMES ZONAL BY EARLY NEXT WEEK... WHILE TROUGHING DEVELOPS IN THE
WEST.  SHORTWAVE ENERGY EJECTING FROM THIS TROUGH WILL LIKELY RIDE
WELL NORTH OF THE AREA... WITH THE FIRST SUCH DISTURBANCE COMING
INTO THE PICTURE TUESDAY NIGHT INTO WEDNESDAY.  FRONTAL PASSAGE
SHOULD BE PRETTY WEAK WITH BEST UPPER SUPPORT DISPLACED WELL TO THE
NORTHWEST... BUT GOOD RETURN FLOW OF WARM/MOIST AIR WILL SUPPORT
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS NONETHELESS.  WEAK RIDGING
RETURNS TOWARDS THE MIDDLE OF THE WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FOR FLASH FLOODING SHELBY...MOULTRIE...COLES...EDGAR...
AND ALL ILX COUNTIES POINTS SOUTH FROM NOON TODAY TO MIDNIGHT
TONIGHT CDT.

&&

HARDIMAN
Hazardous weather outlook, Apr 6, 11:10 AM CDT, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1110 AM CDT THU APR 6 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-071200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1110 AM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE ONGOING DURING MIDDAY FROM
I-55 EAST. THE PRIMARY THREAT WITH THE STRONGER STORMS WOULD
BE FROM HAIL AS WELL AS ISOLATED HEAVY RAINFALL AMOUNTS ESPECIALLY
FROM SPRINGFIELD AND DECATUR SOUTHEAST TO CHARLESTON/MATTOON. THERE
COULD BE SOME URBAN FLOODING IN POOR DRAINAGE AREAS. THUNDERSTORMS
ARE AGAIN EXPECTED ACROSS CENTRAL ILLINOIS LATER TONIGHT AS A
FRONTAL SYSTEM SWEEPS THROUGH THE PLAINS AND HEADS FOR THE MIDWEST.
SOME OF THE STORMS LATE TONIGHT WILL BE CAPABLE OF PRODUCING STRONG
WINDS AND HAIL...IN ADDITION TO LOCALIZED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL BEGIN TO EDGE SOUTHWARD ACROSS CENTRAL ILLINOIS
DURING THE DAY. AS THE FRONTAL BOUNDARY BEGINS TO INTERACT WITH AN
UNSTABLE AIR MASS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING
THE AFTERNOON HOURS. PRESENT INDICATIONS SUGGEST AREAS ALONG AND
SOUTH OF INTERSTATE 72 HAVE THE BEST CHANCE OF SEEING MORE
ORGANIZED THUNDERSTORMS FRIDAY AFTERNOON. A FEW OF THE STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL AS WELL AS DAMAGING WIND GUSTS
INTO THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ACTIVATION
MAY BE REQUIRED LATE THIS EVENING OR OVERNIGHT AS THE NEXT ROUND
OF THUNDERSTORMS APPROACHES FROM THE WEST. SPOTTER ACTIVATION MAY
BE REQUIRED AGAIN FRIDAY AFTERNOON...ESPECIALLY ALONG AND SOUTH OF
INTERSTATE 72.

KMH/SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:01 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon29 min

Nearby

Flash Flood Watches in Illinois, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.